Alert archive / Arkansas / Special Weather Statements in 2011
Special Weather Statement, NWS Little Rock, AR
NWS Little Rock, AR issued this special weather statement at Nov 8, 2011, 7:13 PM CST for Faulkner County, Arkansas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 8, 2011, 7:13 PM CST (01:13 UTC)
- Expired
- Nov 8, 2011, 8:10 PM CST
- In force
- 57 min
- Issued by
- NWS Little Rock, AR
County Faulkner County, AR
The radar
The Little Rock radar (KLZK), 21 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 1.2 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 682 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 797 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 351 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
127
WWUS84 KLZK 090113
SPSLZK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
713 PM CST TUE NOV 8 2011
ARZ032-033-044-045-090210-
FAULKNER AR-LONOKE AR-PULASKI AR-WHITE AR-
713 PM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WHITE...NORTHERN
PULASKI...NORTHWESTERN LONOKE AND SOUTHERN FAULKNER COUNTIES UNTIL
815 PM CST...
AT 710 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF
CONWAY TO 10 MILES SOUTHWEST OF MAUMELLE...AND MOVING EAST AT 40
MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
SHERWOOD... N LITTLE ROCK ARPT... MAUMELLE...
LITTLE ROCK AFB... LAKE MAUMELLE... JACKSONVILLE...
CONWAY... CABOT... WARD...
VILONIA... SYLVANIA... SYLVAN HILLS...
SPRINGHILL... SOUTH BEND... ROLAND...
PINNACLE MTN... PICKLES GAP... PARNELL...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 121 AND 150.
THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 9 AND 12.
THIS INCLUDES INTERSTATE 440 BETWEEN MILE MARKERS 13 AND 14.
IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE
STORMS PASS.
LAT...LON 3484 9197 3476 9248 3477 9266 3485 9265
3485 9267 3494 9261 3494 9255 3498 9259
3501 9260 3505 9255 3512 9255 3512 9252
3519 9251 3530 9190 3508 9180
TIME...MOT...LOC 0112Z 257DEG 37KT 3509 9256 3496 9250
3482 9260
$$
46What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this special weather statement went out at Nov 8, 5:52 PM CST, 1 hour 21 minutes earlier.
Area forecast discussion, Nov 8, 5:52 PM CST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 552 PM CST TUE NOV 8 2011 .AVIATION... THE COLD FRONT IS NEAR THE ARKANSAS AND OKLAHOMA BORDER. SOUTH WINDS ARE AHEAD OF THE FRONT AND WILL BECOME WEST THEN NORTHWEST BEHIND THE FRONT. AN AREA OF SHOWERS AND THUNDERSTORMS CONTINUE ACROSS MUCH OF ARKANSAS AND IS SLOWLY MOVING EAST. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH ABOUT MIDNIGHT TONIGHT...BEFORE MOVING EAST OF THE AREA. SOME OF THE STORMS COULD BECOME SEVERE ESPECTIALLY SOUTH OF LITTLE ROCK. CLEARING WILL TAKE PLACE LATE TONIGHT AND WEDNESDAY. STRONG NORTHWEST WINDS ARE EXPECTED OVER THE AREA WEDNESDAY AND WILL GUST TO NEAR 30 MPH. VFR AND MVFR CONDITIONS CAN BE EXPECTED TONIGHT...VFR ON WEDNESDAY. && .PREV DISCUSSION... /ISSUED 250 PM CST TUE NOV 8 2011/ SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT FRONTAL BOUNDARY IN OKLAHOMA WILL MOVE INTO THE REGION TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE OUT AHEAD OF IT...WITH SOME STRONG STORMS POSSIBLE. AT THIS POINT...THE AREA OF GREATEST SEVERE WEATHER CONCERN WILL REMAIN MOSTLY SOUTH OF INTERSTATE 40. WIND DAMAGE WILL BE THE PRIMARY CONCERN...WITH ISOLATED TORNADOES POSSIBLE. SOME AREAS OF NORTHWEST AND WESTERN ARKANSAS HAVE RECEIVED AROUND ONE TO TWO INCHES OF RAINFALL WITH THE STORMS SO FAR TODAY. ADDITIONAL STORMS COULD PRODUCE MORE HEAVY RAINFALL...BUT ANY FLASH FLOOD CONCERNS WILL BE LOCALIZED IN NATURE. THE FRONT WILL BE EXITING EASTERN ARKANSAS AFTER MIDNIGHT...WITH ANY LINGERING PRECIPITATION COMING TO AN END BEHIND IT. GRADIENT WILL BE STRONG BEHIND THE FRONT...WITH SOME GUSTY WINDS NOTED ON WEDNESDAY. HOWEVER...LOOKS LIKE SUSTAINED WINDS SHOULD STAY UNDER LAKE WIND ADVISORY THRESHOLDS. COOLER AND DRIER CONDITIONS WILL BE NOTED FOR THE REMAINDER OF THE SHORT TERM...AS HIGH PRESSURE MOVES IN. BY FRIDAY...THE HIGH WILL SHIFT EASTWARD...WITH TEMPERATURES MODERATING. LONG TERM...SATURDAY THROUGH TUESDAY FORECASTS WILL CONTINUE TO REFLECT CHANCES OF PRECIPITATION LATE IN THE PERIOD...AS SEVERAL DETERMINISTIC MEDIUM RANGE MODEL RUNS INDICATE A SOUTHERN STREAM WAVE WILL MOVE QUICKLY THROUGH THE MID SOUTH. NEAR TO SLIGHTLY WARMER THAN NORMAL TEMPERATURES ARE EXPECTED THROUGH THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 48 58 34 55 / 90 10 0 0 CAMDEN AR 49 62 37 62 / 80 10 0 0 HARRISON AR 40 53 33 55 / 60 0 0 0 HOT SPRINGS AR 45 60 37 59 / 70 0 0 0 LITTLE ROCK AR 49 61 38 60 / 80 10 0 0 MONTICELLO AR 53 63 38 61 / 90 10 0 0 MOUNT IDA AR 45 59 34 60 / 60 0 0 0 MOUNTAIN HOME AR 43 56 33 55 / 80 0 0 0 NEWPORT AR 50 59 37 55 / 90 10 0 0 PINE BLUFF AR 50 61 38 59 / 90 10 0 0 RUSSELLVILLE AR 46 61 33 59 / 70 0 0 0 SEARCY AR 49 59 33 57 / 90 10 0 0 STUTTGART AR 51 59 37 58 / 90 10 0 0 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...51
Hazardous weather outlook, Nov 8, 2:00 PM CST, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 200 PM CST TUE NOV 8 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-091100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 200 PM CST TUE NOV 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WERE ONGOING ACROSS NORTHERN AND PORTIONS OF WESTERN ARKANSAS THIS AFTERNOON AS THIS ACTIVITY MOVED EAST FROM OKLAHOMA THIS MORNING. EXPECT MORE THUNDERSTORMS TO DEVELOP THIS AFTERNOON AS A COLD FRONT OVER OKLAHOMA BEGINS TO SURGE EAST TOWARDS ARKANSAS. TEMPERATURES HAVE RISEN WELL INTO THE 70S ACROSS A LARGE PORTION OF CENTRAL AND SOUTHERN ARKANSAS AS BREAKS IN THE CLOUD COVER ALLOWED FOR INCREASED HEATING. INSTABILITY HAS INCREASED SUBSTANTIALLY THIS AFTERNOON AS A RESULT. LOW LEVEL WIND SHEAR IS ALSO HIGH AHEAD OF THE FRONT. THESE INGREDIENTS ARE COMING TOGETHER TO CREATE INCREASED THREAT FOR SEVERE THUNDERSTORMS ACROSS THE STATE. DAMAGING WINDS WILL CONTINUE TO BE THE MAIN THREAT...WITH SOME POTENTIAL FOR LARGE HAIL. HOWEVER...THE THREAT FOR TORNADOES HAS INCREASED AS RESULT OF THE INCREASED INSTABILITY. HEAVY RAINFALL WILL ACCOMPANY THESE THUNDERSTORMS AS THERE IS PLENTY OF GULF MOISTURE IN PLACE. AS A RESULT...FLASH FLOODING WILL ALSO BE A THREAT. HOWEVER...STORM MOTION WILL BE FAST ENOUGH FOR THE FLASH FLOODING THREAT TO BE RELATIVELY LOCALIZED...WITH THE EXCEPTION BEING NORTHWESTERN SECTIONS OF THE STATE WHERE HEAVY RAINFALL HAS ALREADY BEEN OBSERVED. THE FRONT WILL MOVE RAPIDLY EAST ACROSS THE STATE...WITH THE THREAT FOR SEVERE WEATHER ENDING FROM WEST TO EAST LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING ACROSS WESTERN ARKANSAS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58/62
In the hours before
Special weather statement, Nov 8, 4:31 PM CST, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
431 PM CST TUE NOV 8 2011
ARZ021-022-030-031-038-039-082300-
CONWAY AR-JOHNSON AR-LOGAN AR-PERRY AR-POPE AR-YELL AR-
431 PM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YELL...POPE...
NORTHERN PERRY...NORTHEASTERN LOGAN...SOUTHEASTERN JOHNSON AND
SOUTHWESTERN CONWAY COUNTIES UNTIL 500 PM CST...
AT 429 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES NORTHEAST OF
DUBLIN PARK TO NEAR SPRING MTN TO 2 MILES WEST OF GILKEY...AND MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
RUSSELLVILLE... DANVILLE... TARAL...
POTTSVILLE... PLAINVIEW... PINEY BAY REC AREA...
PETIT JEAN SP... PETIT JEAN RIVER WMA...
PETIT JEAN MTN... OLA... MOSLEY...
LONDON... LAMAR... LAKE DARDANELLE...
LAKE ATKINS... KNOXVILLE... HOLMAN...
HECTOR...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 62 AND 97.
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3564 9302 3543 9287 3504 9285 3496 9349
3524 9346 3540 9347
TIME...MOT...LOC 2231Z 243DEG 36KT 3537 9340 3525 9331
3501 9339
62Special weather statement, Nov 8, 5:47 PM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
547 PM CST TUE NOV 8 2011
ARZ023-024-031>033-090015-
CLEBURNE AR-CONWAY AR-FAULKNER AR-VAN BUREN AR-WHITE AR-
547 PM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHITE...SOUTHEASTERN VAN
BUREN...FAULKNER...EASTERN CONWAY AND SOUTHWESTERN CLEBURNE COUNTIES
UNTIL 615 PM CST...
AT 543 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES EAST OF
CLAUDE TO NEAR MALLET TOWN TO NEAR STONY POINT...AND MOVING EAST AT
35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
HEBER SPRINGS... GREERS FERRY LAKE... CONWAY...
WOOSTER... WHIPPLE... VILONIA...
TWIN GROVES... SPRINGHILL... SPRINGFIELD...
ROSE BUD... QUITMAN... PICKLES GAP...
MT VERNON... MENIFEE... MALLET TOWN...
GUY... GREERS FERRY... GREENBRIER...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 113 AND 130.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3535 9201 3508 9217 3502 9258 3506 9254
3512 9256 3507 9263 3507 9264 3511 9262
3511 9265 3507 9269 3528 9258 3553 9262
3560 9205
TIME...MOT...LOC 2347Z 261DEG 32KT 3546 9249 3529 9247
3510 9257
62Special weather statement, Nov 8, 6:24 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
624 PM CST TUE NOV 8 2011
ARZ016-024-025-033-090110-
CLEBURNE AR-INDEPENDENCE AR-JACKSON AR-WHITE AR-
624 PM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITE...WESTERN
JACKSON...SOUTHERN INDEPENDENCE AND SOUTHEASTERN CLEBURNE COUNTIES
UNTIL 715 PM CST...
AT 620 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HEBER SPRINGS
TO ROSE BUD...AND MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
HEBER SPRINGS... STEPROCK... RUSSELL...
ROSE BUD... PLEASANT PLAINS... PANGBURN...
OIL TROUGH... GREERS FERRY DAM... GRAVEL HILL...
WILBURN... VELVET RIDGE... THIDA...
SUNNYDALE... SIDON... ROSIE...
ROOSEVELT... PROVIDENCE... POSSUM GRAPE...
IF THREATENING WEATHER APPROACHES YOUR AREA...GO INDOORS UNTIL THE
STORMS PASS.
LAT...LON 3534 9147 3524 9211 3536 9211 3537 9210
3557 9213 3572 9137 3551 9134
TIME...MOT...LOC 0023Z 257DEG 39KT 3551 9201 3539 9199
3528 9213
46Special weather statement, Nov 8, 7:13 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
713 PM CST TUE NOV 8 2011
ARZ032-033-044-045-090210-
FAULKNER AR-LONOKE AR-PULASKI AR-WHITE AR-
713 PM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WHITE...NORTHERN
PULASKI...NORTHWESTERN LONOKE AND SOUTHERN FAULKNER COUNTIES UNTIL
815 PM CST...
AT 710 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF
CONWAY TO 10 MILES SOUTHWEST OF MAUMELLE...AND MOVING EAST AT 40
MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
SHERWOOD... N LITTLE ROCK ARPT... MAUMELLE...
LITTLE ROCK AFB... LAKE MAUMELLE... JACKSONVILLE...
CONWAY... CABOT... WARD...
VILONIA... SYLVANIA... SYLVAN HILLS...
SPRINGHILL... SOUTH BEND... ROLAND...
PINNACLE MTN... PICKLES GAP... PARNELL...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 121 AND 150.
THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 9 AND 12.
THIS INCLUDES INTERSTATE 440 BETWEEN MILE MARKERS 13 AND 14.
IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE
STORMS PASS.
LAT...LON 3484 9197 3476 9248 3477 9266 3485 9265
3485 9267 3494 9261 3494 9255 3498 9259
3501 9260 3505 9255 3512 9255 3512 9252
3519 9251 3530 9190 3508 9180
TIME...MOT...LOC 0112Z 257DEG 37KT 3509 9256 3496 9250
3482 9260
46The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 6:24 PM CST | Special Weather Statement | LZK | Cleburne | 46 min |
| Nov 9, 9:57 AM CST | River Flood Warning | LZK | Jackson, Woodruff | 10 days |
Nearby
Special Weather Statements in Arkansas, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.